| Catalog Number |
309633 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that syringe 5ml ll w/ndl 21x1-1/2 rb needle breaks off during use.The following information was provided by the initial reporter: material no.: 309633, batch no.: 0224356.It was reported that needles are breaking off during drawing medication.
Event or Problem Description
It was reported that syringe 5ml ll w/ndl 21x1-1/2 rb needle breaks off during use.The following information was provided by the initial reporter: material no.: 309633 batch no.: 0224356.It was reported that needles are breaking off during drawing medication.
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.